Volume 21, Number 2, June 2016

Table of Contents

Articles

SOME UNIQUE FIXED POINT THEOREMS FOR RATIONAL EXPRESSIONS IN CONE b-METRIC SPACES PDF
G. S. Saluja 183-193
SET-VALUED FIXED POINT THEOREM BASED ON THE SUPER-TRAJECTORY IN COMPLETE SUPER HAUSDORFF METRIC SPACE PDF
Hong Gang Li, Yongqin Yong, Mao Ming Jin, Qinghua Zhang 195-213
ON SOME BOUNDARY VALUE PROBLEMS FOR A FRACTIONAL INTEGRO-DIFFERENTIAL INCLUSION PDF
Aurelian Cernea 215-223
GENERALIZED ρ-(η,θ)-INVEXITY AND KKT CONDITIONS FOR OPTIMALITY PDF
N. Behera, C. Nahak, S. Nanda 225-233
SOME COUPLED FIXED POINT WITHOUT MIXED MONOTONE MAPPINGS PDF
H. K. Nashine, J. K. Kim, A. K. Sharma, G. S. Saluja 235-247
REMARKS ON ABSTRACT CONVEXITY SPACES OF XIANG ET AL. PDF
Sehie Park 249-261
LOCAL CONVERGENCE FOR A FAMILY OF CUBICALLY CONVERGENT METHODS IN BANACH SPACE PDF
Ioannis K. Argyros, Santhosh George 263-272
HYBRID STEEPEST-DESCENT METHOD WITH A COUNTABLY INFINITE FAMILY OF NONEXPANSIVE MAPPINGS ON BANACH SPACES PDF
Nguyen Buong, Nguyen Song Ha, Nguyen Thi Thu Thuy 273-287
WEAK CONVERGENCE THEOREMS FOR TOTAL ASYMPTOTICALLY NONEXPANSIVE NON-SELF MAPPINGS IN UNIFORMLY CONVEX BANACH SPACES PDF
G. S. Saluja, Jong Kyu Kim 289-306
ON STOCHASTIC QUASILINEAR EVOLUTION EQUATIONS IN HILBERT SPACES PDF
R. Mabel Lizzy, K. Balachandran, Jong Kyu Kim 307-324
AN N-ORDER ITERATIVE SCHEME FOR A NONLINEAR LOVE EQUATION ASSOCIATED WITH MIXED HOMOGENEOUS CONDITIONS PDF
Nguyen Tuan Duy, Le Thi Phuong Ngoc, Nguyen Anh Triet 325-344
EXISTENCE AND EXPONENTIAL DECAY FOR A NONLINEAR LOVE EQUATION ASSOCIATED WITH MIXED HOMOGENEOUS CONDITIONS PDF
Le Thi Phuong Ngoc, Nguyen Tuan Duy, Tran Minh Thuyet, Le Khanh Luan, Nguyen Anh Triet 345-366


ISSN: 1229-1595 (Print), 2466-0973 (Online)